# SDR USAA060515

- Difficulty date: March 24, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 BETWEEN S8R AND 9R CRACK.  FABRICATED AND INSTALLED REPAIR ANGLES IAW TR 53-10-20D, DEFECT SIZE: .5 INCH.
